Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 731093, 19 pages
http://dx.doi.org/10.1155/2010/731093
Research Article

Derived Categories and the Analytic Approach to General Reciprocity Laws: Part III

Department of Mathematics, Loyola Marymount University, CA 90045, USA

Received 19 October 2009; Revised 3 May 2010; Accepted 12 May 2010

Academic Editor: Pentti Haukkanen

Copyright © 2010 Michael C. Berg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kubota, On Automorphic Functions and the Reciprocity Law in a Number Field, Lectures in Mathematics, no. 2, Kyoto University, Kinokunya Bookstore, Kyoto, Japan, 1969.
  2. M. Berg, “Derived categories and the analytic approach to general reciprocity laws. I,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2133–2158, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. C. Berg, “Derived categories and the analytic approach to general reciprocity laws. II,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 54217, 27 pages, 2007. View at Publisher · View at Google Scholar
  4. T. Bridgeland, “Derived categories of coherent sheaves,” http://arxiv.org/abs/math/0602129.
  5. T. Bridgeland, “Stability conditions on triangulated categories,” Annals of Mathematics, vol. 166, no. 2, pp. 317–345, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Bridgeland, “Spaces of stability conditions,” http://arxiv.org/abs/math/0611510.
  7. M. Berg, “Linked exact triples of triangulated categories and a calculus of t-structures,” International Journal of Pure and Applied Mathematics, vol. 31, no. 1, pp. 117–138, 2006. View at Google Scholar · View at Zentralblatt MATH
  8. M. Goresky and R. MacPherson, “Intersection homology theory,” Topology, vol. 19, no. 2, pp. 135–162, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Goresky and R. MacPherson, “Intersection homology. II,” Inventiones Mathematicae, vol. 72, no. 1, pp. 77–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Kirwan and J. Woolf, An Introduction to Intersection Homology Theory, Chapman & Hall / CRC, London, UK, 2nd edition, 2006. View at MathSciNet
  11. E. Hecke, Vorlesungen über die Theorie der Algebraischen Zahlen, Chelsea, London, UK, 2nd edition, 1970. View at MathSciNet
  12. A. Weil, “Sur certains groupes d'opérateurs unitaires,” Acta Mathematica, vol. 111, pp. 143–211, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Kubota, “Topological covering of SL(2) over a local field,” Journal of the Mathematical Society of Japan, vol. 19, no. 1, pp. 114–121, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. A. Beĭlinson, J. Bernstein, and P. Deligne, “Faisceaux pervers,” in Analysis and Topology on Singular Spaces, II (Luminy, 1981), vol. 100 of Astérisque, pp. 5–171, Société Mathématique de France, Paris, France, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Kashiwara and P. Schapira, Sheaves on Manifolds, Springer, Berlin, Germany, 1997.
  16. S. I. Gelfand and Yu. I. Manin, Homological Algebra (Algebra V), vol. 38 of Encyclopedia of Mathematical Sciences, Springer, New York, NY, USA, 1994, edited by A. I. Kostrikin, I. R. Shafarevich.
  17. N. M. Katz, “Travaux de Laumon,” Séminaire Bourbaki, vol. 691, pp. 105–132, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Laumon, “Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil,” Publications Mathématiques de l'IHÉS, no. 65, pp. 131–210, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. R. Douglas, “Dirichlet branes, homological mirror symmetry, and stability,” in Proceedings of the International Congress of Mathematicians (ICM '02), vol. 3, pp. 395–408, 2002. View at Zentralblatt MATH · View at MathSciNet
  20. A. Dimca, Sheaves in Topology, Universitext, Springer, Berlin, Germany, 2004. View at MathSciNet
  21. R. Hartshorne, Residues and Duality, Lecture Notes in Mathematics, no. 20, Springer, Berlin, Germany, 1966. View at MathSciNet
  22. M. C. Berg, “Recollement of Bridgeland stability conditions,” forthcoming.
  23. T. Bridgeland, “Stability conditions and Stokes factors,” in Proceedings of the Conference on Algebro Geometric Derived Categories and Applications, IAS Lecture, March 2008.
  24. C. W. Curtis and I. Reiner, Methods of Representation Theory I, II, vol. 1, John Wiley & Sons, New York, NY, USA, 1981. View at MathSciNet
  25. D. A. Kazhdan and S. J. Patterson, “Metaplectic forms,” Publications Mathématiques de l'IHÉS, no. 59, pp. 35–142, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet